# SDR 20001212AP003

- Difficulty date: August 20, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280032525
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 738 - DEPARTING MSP, NR 1 ENGINE FIRE DETECTION WILL NOT TEST.  REMOVED AND REPLACED NR 1 ENGINE FIRE LOOP.  (M)
